# SDR GLBA2012040203

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 32,528 hours, 39,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11443000244
- Condition: Damaged
- Location: Bs 288-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE RT FUSELAGE FS 288 HAS ELONGATED HOLES FROM ATTACHING FAIRING PANEL TO FS 327.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-019.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
